# SDR DXTA200601563

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 686 hours, 617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: D43637
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION HAD INDICATION OF LT AND RT MAINS ONLY NO NOSE INDICATION. PERFORMED THE LANDING GEAR NOT DOWN AND LOCKED CHECKLIST AFTER CYCLING THE GEAR AGAIN. LANDED NORMALLY. NOSE GEAR INDICATED GREEN AFTER LANDING.  REPLACED NOSE GEAR DOWN LOCK SWITCH WITH NEW CUSTOMER SUPPLIED SWITCH. PERFORMED ADJUSTMENT PROCEDURES AND TEST. SYSTEM CHECKS GOOD. ALL WORK IAW M/M 32-60-00 AND WIRING M/M 32-61-01.
